# SDR C2XA07CL099

- Difficulty date: November 20, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 12,285 hours, 6,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7287100507
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHT SWITCH AT THE FORWARD FLIGHT ATTENDANT STATION WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE ATTENDANT CONTROL PANEL.  OPERATIONAL CHECKS WERE GOOD.
